advertisement
Question
Posted by: Deon | 2010/08/10

hypertension tabs tenchlor hs and amloc 5 side effects

Good Day Doctor
I''m using the above tabs and find that i get spasm (twitches) of my right thumb and in my face corner of mouth and eye brow...is this due to the tabs or some other possible reason...
please help thanks deon

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Deon
Tenchlor contains a diureticum which may cause low potassium levels, that may lead to cramps/spasms. Amloc does not cause spasms but can cause increased muscle tone (stiffness). It may be good to test your blood (UKE test and Calcium) to see if you need potassium/calcium supplement.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

7
Our users say:
Posted by: Hennie2000 | 2016/03/20

I am also uding Amloc for the past 2 weeks and find thatmy stomach cramps and that I have soreness in my hands, ankles and knees. I do get gout from time to time but now it seems to made the old areas where I got the gout more vulnerable

Reply to Hennie2000
Posted by: queen | 2016/01/18

I have used several meds for my hbp and my problem is that I react to almost all of them ,yesterday I used amlodipine 5mg and ridaq 25g and today I have serious palpitations. so my doctor has prescribed for me today tenchlor which I feel afraid to use. please help.

Reply to queen
Posted by: Danie | 2015/06/23

I use amloc 5mg and bilocor 5mg and my heart is running away. I cannot sleep and have hipertention. Please help!

Reply to Danie
Posted by: Rina | 2014/09/03

I have been takinf AMLOC and now I have swolen Ancles end Feet with a very bad skin irritation. My nails is in a very bad condition and I have sore joints and muscles. I have been taking it for 9 montgs and I am 73 years old. I also take Premax for high blood pressure. I am not going to take Amcloc any longer.

Reply to Rina
Posted by: Robert | 2013/06/01

Story of interest:from South Africa: A casual blood pressure test by my doctor revealed an astounding BP reading of 200/150.with very high triglicerides (I was 74 then, now 76) I have eaten animal fat all my life, and loved pork fat and fatty beef Biltong (Jerky?) Yummy! Immediate treatment was started with Co-Pritor 80/12.5 and Amloc 5mg, Potassium slow release tabs and Dolomite (Calcium/Magnesium) which quickly brought my BP down to 120/80 where it has remained ever since. I changed my diet to fish (red Norwegian Salmon twice weekly) and tinned Pilchards, chicken, free-range eggs, Extra Virgin First Cold-pressed Olive Oil, Flax Seed Oil and nuts (including Peanuts, Walnuts & Almonds), with plenty of fruit and vegies, cutting out red meat,pork and salt, and have had no further problems with high BP. About six months ago I stopped the Co-Pritor (contains a diuretic) due to cramping of my leg muscles during my morning stretch in bed (OUCH!!!). My BP has remained 120/70-80 without the Co-Pritor. Thanks to my Doctor, and my change of diet!

Reply to Robert | 1 comment (hide)
Posted by: johann brits | 2014/06/30

Robbert are you still alive,how is your diet doing-from Great Brakriver/Western Cape

Posted by: Cyberdoc | 2010/08/10

Hallo Deon
Tenchlor contains a diureticum which may cause low potassium levels, that may lead to cramps/spasms. Amloc does not cause spasms but can cause increased muscle tone (stiffness). It may be good to test your blood (UKE test and Calcium) to see if you need potassium/calcium supplement.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement